# SDR AALA202503274776

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 21,161 hours, 9,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT NOT ARMED LIGHT INOPERATIVE. RE-LAMPED EMERGENCY EXIT NOT ARMED LIGHT PER AMM 33-18-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
